Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 2452746, 9 pages
http://dx.doi.org/10.1155/2016/2452746
Research Article

Recursive Reduced-Order Algorithm for Singularly Perturbed Cross Grammian Algebraic Sylvester Equation

1Electrical and Computer Engineering Department, Rutgers University, New Brunswick, NJ, USA
2Electrical Engineering Department, College of Engineering, University of Basrah, Basrah, Iraq

Received 10 July 2016; Accepted 24 October 2016

Academic Editor: Guangming Xie

Copyright © 2016 Intessar Al-Iedani and Zoran Gajic. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Intessar Al-Iedani and Zoran Gajic, “Recursive Reduced-Order Algorithm for Singularly Perturbed Cross Grammian Algebraic Sylvester Equation,” Mathematical Problems in Engineering, vol. 2016, Article ID 2452746, 9 pages, 2016. doi:10.1155/2016/2452746